# SDR EVCA20230622001

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N440AE
- Make and model: Bell 206L-4
- Aircraft serial: 52453
- Aircraft time: 6,943 hours, 18,545 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Motor
- Part number: ES611421
- Condition: Unknown
- Location: Evaporator Blwr
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SLIGHT ELECTRICAL BURNING SMELL COMING FROM THE AC DUCTING. HAPPENS WITH AC ON OR BLOWER ONLY.
